# SDR SWAA071550

- Difficulty date: March 23, 2007
- Submitted: March 26, 2007
- Operation: Air carrier
- Aircraft: N786SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29811
- Aircraft time: 24,192 hours, 13,824 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550101
- Condition: Unwanted Deploy
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EVACUATION SLIDE INADVERTENTLY DEPLOYED.  REMOVED AND REPLACED SLIDE ASSY PER MM.
